<  Back to the Polytechnique Montréal portal

A Branch and Cut Algorithm for Nonconvex Quadratically Constrained Quadratic Programming

Charles Audet, P. Hansen, Brigitte Jaumard and Gilles Savard

Article (2000)

An external link is available for this item
Additional Information: Nom historique du département: Département de génie électrique et de génie informatique
Department: Department of Mathematics and Industrial Engineering
Department of Electrical Engineering
Department of Computer Engineering and Software Engineering
PolyPublie URL: https://publications.polymtl.ca/28397/
Journal Title: Mathematical Programming (vol. 87, no. 1)
Publisher: Springer
DOI: 10.1007/s101079900106
Official URL: https://doi.org/10.1007/s101079900106
Date Deposited: 18 Apr 2023 15:21
Last Modified: 05 Apr 2024 11:16
Cite in APA 7: Audet, C., Hansen, P., Jaumard, B., & Savard, G. (2000). A Branch and Cut Algorithm for Nonconvex Quadratically Constrained Quadratic Programming. Mathematical Programming, 87(1), 131-152. https://doi.org/10.1007/s101079900106

Statistics

Dimensions

Repository Staff Only

View Item View Item